|re: honesty when side effects
Mar 15, 2006
Regarding the questioner who asked why docs aren't honest regarding side effects from the meds, I can only say my docs have always laid everything out and I made the decisions. I tested positive 21 years ago. I started meds 10 years ago this month. I am still taking the same regimen. I work full-time, enjoy my life and suffer few side effects. Those side effects I have had have been minor, despite taking AZT, 3TC and Crixivan for a decade. I realize not everyone is as lucky as I have been. I have known people who have suffered terribly from side effects of one sort or another, and from virtually every drug made. That said, the side effect of not taking the meds is far worse. It is an ugly, slow, nasty death. I think folks should keep things in perspective and understand that today there are many options for them to try if one regimen causes them problems.
| Response from Dr. Young
Yes, there are many treatment options today. It should be possible for the vast majority of first- and second-line patients to find a regimen that causes few side effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Sore Testicles After Lap Dance Worried I Have HIV
- Testicular Pain After Oral Sex Worried I Have HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- How Are Genital Warts Contracted?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.